# SDR SWAA2022012057299

- Difficulty date: December 31, 2021
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 32,277 hours, 14,517 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD SUPPORT CRACKED AT FASTENER STA.540 1'LBL. ; / [01] R&R SUPPORT PER SRM 51-40-02-0G-0
